# SDR R61A2018092520977

- Difficulty date: September 22, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N874RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000148
- Aircraft time: 29,080 hours, 18,393 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR VERY DIFFICULT TO OPEN FROM OUTSIDE. CLEANED AND LUBED L1 DOOR ROLLERS AND GUIDES, NO DEFECTS NOTED.
